# SDR LR7A2011101200240

- Difficulty date: October 10, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 50,119 hours, 29,953 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 737-817e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK IAW JOB CARD HB5301 FOUND LT FUSELAGE EXTERNAL SKIN DENT BEYOUND LIMITS AT FS 737 TO 817E, WL180, LBL 67.  REPAIR ACCOMPLISHED IAW SMP583, FIG 51-140-12.
